advertisement
Question
Posted by: Puzzled | 2008/01/22

4 Month non stop period

I need advice. I had the depo injection (for various reasons). Anyway since then I have had a non stop period. This is going on 4 months now.TMI I know, but the blood is very red, like fresh blood. I am extremely tired all the time, emotional,shaky, feel faint.

I went to my GP last week, who did a whole lot of blood tests, all that was found was that my thyroid readings were a bit low - but nothing to be too concerened with. She has recommened that I go for a scan to rule out cysts. And possibly that I go onto the pill to regulate the bleeding.

My question is, does this sound normal. Could there be something else that is the problem. Also when would I start taking hte pill, as I am constantly bleeding.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some women have this type of bleeding with the injectable. The Pill is a good idea. You should use Biphasil, starting now.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ? | 2008/01/22

I had a similar problem and nothing could be found. However, i was put onto YASMIN - the best thing ever!

Good luck!

Reply to ?

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement